# SDR SWAA2022040489171

- Difficulty date: March 29, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N8513F
- Make and model: Boeing 737*
- Aircraft serial: 36976
- Aircraft time: 18,082 hours, 8,433 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strip
- Condition: Sheared
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BULKHEAD SHROUD BOTTOM CAPSTRIP DAMAGED AND SHEARED / [01] INSTALLED NEW CAPSTRIPS PER AMM 25-52-18.
